# SDR CAL950527

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10236
- Make and model: Boeing 737222
- Aircraft serial: 19937
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Worn
- Location: Nlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT NR 1728 - CLE - THE NOSE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF FROM IND.  BOTH THE RED AND GREEN LIGHTS REMAINED ON.  WHEN THE GEAR HANDLE WAS PLACED DOWN, THE RED LIGHT EXTINGUISHED.  THE HYDRAULIC QUANTITY GAUGE DROPPED TO .8 GALS.  THE AIRCRAFT WAS RETURNED TO IND WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE HYDRAULIC PRESSURE LINE TO THE NOSE GEAR LOCK ACTUATOR WORN THROUGH.  THE LINE WAS REMOVED AND REPLACED.  OPERATIONAL AND LEAK CHECKS WERE GOOD.  (M)
